# SDR YENA2022031400189

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C A21-1370-01) WINGS / CENTER WING BOX / UPPER SKIN PANEL / UPPER SURFACE / FRAME 41-42 / STIFF 17 / CORROSION DAMAGE - PERMANENT REPAIR  (CLASSIFIED AS A MAJOR REPAIR)
